# SDR AALA202301269933

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 17,257 hours, 2,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 3D80001PMA
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS ILLUMINATED WHEN SWITCH IS OFF. REPLACED MASTER ATTENDANT CONTROL PANEL PER AMM 33-22-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
